# SDR SWAA2021111643224

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737*
- Aircraft serial: 27868
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED SERVICE DOOR ESCAPE SLIDE REQUIRES REPOSITIONING. ; / [01] REPOSITIONED EWD SERVICE DOOR SLIDE PER MT 725-61-06.
